Sonoma Historic Motorsports Festival Sonoma Raceway, Sonoma, CA

May 31 – June 3, 2018

Track Length: 2.52 miles

Provisional Schedule

Wednesday, May 30 12:00pm—5:00pm Registration & Load-in

Thursday, May 31

7:00am—5:00pm	Registration	
7:30am—5:00pm	Tech Inspection-Test Day/DOP/TOP Participants	
plan Tecl	h by 3:00pm. After 3pm, priority to 1st 4 Run	
Groups o	f Friday Schedule.	
7:30am—Mandatory test day drivers' mtg,		
(grandstands near winners' circle)		

8:10am—5:10pm TEST DAY (separate schedule on other side)

Friday, June 1

7:00am5:00pm	00am5:00pm Registration		
7:00am-11:30am / 1:30pm-5:00pm Tech Inspection			
7:30am	MANDATORY DRIVERS' MEETING		
	(grandstands near winners' circle)		
8:10am	Group 5	Practice 1	
8:30am	Group 4	Practice 1	
8:50am	Group 3	Practice 1	
9:10am	Group 2	Practice 1	
9:30am	Group 1	Practice 1	
9:50am	Group 10	Practice 1	
10:10am	Group 11	Practice 1	
10:30am	Groups 12, 13	Practice 1	
10:50am	Group 9	Practice 1	
11:10am	Group 8	Practice 1	
11:30am	Group 7	Practice 1	
11:50am	Group 6	Practice 1	

12:10pm—1:10pm	LUNCH BREAK	
12:10pm – 12:40pm	Jaguar Consumer Pro Laps	
12:40pm – 1:10pm	Prewar Exhibition Laps	

SVRA Event Pa	SVRA Event Party	
End of on-track a	End of on-track activities	
Trans Am	Testing 1 40min	
Group 6	Practice 2	
Group 7	Practice 2	
Group 8	Practice 2	
Group 9	Practice 2	
Groups 12, 13	Practice 2	
Group 11	Practice 2	
Group 10	Practice 2	
Group 1	Practice 2	
Group 2	Practice 2	
Group 3	Practice 2	
Group 4	Practice 2	
Group 5	Practice 2	
	Group 4 Group 3 Group 2 Group 1 Group 10 Group 11 Groups 12, 13 Group 9 Group 8 Group 7 Group 6 Trans Am End of on-track a	

Saturday, June 2

Saturuay, June 2		
7:30am—3:00pm	Registration	
8:00am—11:00am	Tech Inspection	
8:10am	Group 2	Qualifying
8:30am	Group 7	Qualifying
8:50am	Group 4	Qualifying
9:10am	Group 1	Qualifying
9:30am	Group 3	Qualifying
9:50am	Groups 12, 13	Qualifying
10:10am	Group 10	Qualifying

2.52 miles		
<u>Saturday cont.</u>		
10:30am	Group 9	Qualifying
10:50am	Group 6	Qualifying
11:10am	Group 5	Qualifying
11:30am	Groups 8, 11	Qualifying
11:50am	Trans Am	Testing 2 40min
11.50411	11ans / tim	resting 2 40mm
10.00 1.00	LUNICI	
12:30pm - 1:30pm		HBREAK
12:30pm – 1:00pn		onsumer Pro Laps
1:00pm - 1:30pm	Prewar	Exhibition Laps
1:30pm	Group 4	Feature Race 1
1:50pm	Group 3	Feature Race 1
2:10pm	Group 2	Feature Race 1
2:30pm	Group 10	Feature Race 1
2:50pm	Groups 12, 13	Feature Race 1
3:10pm	Group 9	Feature Race 1
3:30pm	Group 7	Feature Race 1
3:50pm	Group 6	Feature Race 1
-	Trans Am	
4:10pm		Practice (split) 40min
		ont gate for parade to Sonoma
4:50pm	Group 5	Feature Race 1
		quare Historic Festival
5:10pm	Groups 8, 11	Feature Race 1
5:30pm	End of on-track a	ctivities
<u>Sunday, June 3</u>		
8:00am-12 noon	Registration	
8:10am	TA	Qualifying (split) 60mins
9:10am	Group 5	Feature Race 2
9:40am	Group 3	Feature Race 2
10:10am	Group 9	Feature Race 2
10:40am	Group 4	Feature Race 2
11:10am	Group 2	Feature Race 2
11:40am	Group 1	Feature Race 2
	1	
12.10pm 1.10pm		HBREAK
12:10pm—1:10pn 12:10pm—12:40p		
12:40pm – 1:10pm		Consumer Pro Laps/Car Clubs Exhibition Laps
12.40piii = 1.10pii	i riewai	Exhibition Laps
1.10	- -	
1:10pm	Group 7	Feature Race 2
1:40pm	Group 10	Feature Race 2
2:10pm	Group 11	Feature Race 2
2:40pm	Group 6	Feature Race 2
3:10pm	Group 8	Feature Race 2
3:40pm	Groups 12, 13	Feature Race 2
4:10pm	Trans Am	Feature Race 75min
5:25pm	End of on-track a	ctivities
	RACE & RUN	
SVRA Group 1 – P	re-41 Sport & Touri	ng/1925-41 Racing Cars
		g & Production Cars
	955-65 Production &	
		600cc Twin Cam or less
SVRA Group 5 – S		CT Cars over 2000ac
		z GT Cars over 2000cc g & 1964-70 FIA Cars
		g & 1964-70 FIA Cars reater than 1600cc Twin Cam
		c GT Cars under 2000cc
SVRA Group 10 – 1966-72 Historic Trans Am Cars SVRA Group 11 – 1966-74 Historic Can Am & 1971-79 FIA Cars		
SVRA Group 12 – 1970-79 IMSA GT Cars		
SVRA Group 13 - 1982-91 Historic IMSA GTO/SCCA Trans Am Cars		
- ·		